2 doctors weighed in:

Will latisse (bimatoprost) change my eye's color? I read somewhere that latisse (bimatoprost) has a side effect of changing your eye color. Is this permanent? What percent of latisse (bimatoprost) users experience this?

2 doctors weighed in
Dr. Brian Boxer Wachler
Ophthalmology

In brief: There

There have never been patients using the product Latisse (bimatoprost) that have had an eye color change.
This has only occurred in patients using the medication 2x's a day for the treatment of glaucoma, they are instill a full drop into the eye. Since you are applying a very small amount to the eyelid, not actually into the eye - the risk is almost nonexistent.

In brief: There

There have never been patients using the product Latisse (bimatoprost) that have had an eye color change.
This has only occurred in patients using the medication 2x's a day for the treatment of glaucoma, they are instill a full drop into the eye. Since you are applying a very small amount to the eyelid, not actually into the eye - the risk is almost nonexistent.
Dr. Brian Boxer Wachler
Dr. Brian Boxer Wachler
Thank
Dr. Michael Rizen
Ophthalmology

In brief: This

This can in fact happen.
It is generally thought to occur in people with hazel colored eyes in which case the iris can turn a darker shade of brown. If you have dark brown or blue eyes, it is less likely. It can be permanent. Read more information about the product at the official website.

In brief: This

This can in fact happen.
It is generally thought to occur in people with hazel colored eyes in which case the iris can turn a darker shade of brown. If you have dark brown or blue eyes, it is less likely. It can be permanent. Read more information about the product at the official website.
Dr. Michael Rizen
Dr. Michael Rizen
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors